# SDR DALA13047820983

- Difficulty date: September 27, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 59,378 hours, 42,977 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY LIGHT AT SEAT ROW 24DE INOPERATIVE, FOUND WIRE BROKEN BEHIND CONNECTOR.  TERMINATED CONNECTOR WIRE IAW BWSPM, 20. CHECKED OK.
